# SDR Y2PA96088

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47016
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canned
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT TAIL SECTION SKIN 'OIL CANNED'.  SKIN IS IN THE AREA ADJACENT TO THE AFT AIR STAIRS.  SKIN PANEL IS IN AN 'UNPRESSURIZED AREA'.  REPLACED SKIN PANEL.  (M)
